| Model Number |
SC-4318 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads: upn: m365sc2352700.Model:sc-2352-70.Serial: (b)(6).Batch: 7080889.
Event or Problem Description
It was reported that the patient heard a pop in the back and a sudden loss of stimulation.It was noted that the lead had migrated due to the anchor dislodging.The patient underwent a revision procedure wherein the anchor was replaced, and one lead extension was added.The patient was doing well postoperatively.The explanted device was discarded.